# SDR P5CA2017061200177

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 69,972 hours, 11,791 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: 356412400
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND WARNING MESSAGE FOR WHEEL WELL FIRE.  REPLACED THE W/W FIRE DETECTOR AND CONDITION CHECKED NORMAL IAW AMM-26-17-02-004-001 & 26-17-02-404-012, REV 89.  PERFORMED OPERATIONAL TEST OF W/W OVERHEAT DETECTION AND THE RESULTS WAS SATISFACTORY IAW AMM 26-17-00-705-001 REV 89 .
